Arkiv för Matematik

  • Ark. Mat.
  • Volume 12, Number 1-2 (1974), 161-165.

On colimits of injectives in Grothendieck categories

Daniel Simson

Full-text: Open access

Article information

Source
Ark. Mat., Volume 12, Number 1-2 (1974), 161-165.

Dates
Received: 10 April 1973
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896197

Digital Object Identifier
doi:10.1007/BF02384752

Mathematical Reviews number (MathSciNet)
MR364398

Zentralblatt MATH identifier
0297.18003

Rights
1974 © Institut Mittag-Leffler

Citation

Simson, Daniel. On colimits of injectives in Grothendieck categories. Ark. Mat. 12 (1974), no. 1-2, 161--165. doi:10.1007/BF02384752. https://projecteuclid.org/euclid.afm/1485896197


Export citation

References

  • Bucur, I., Deleanu, A., Introduction to the theory of categories and functors. A Wiley-Interscience Publication. London — New York — Sydney.
  • Gabriel, P., Des catégories abéliennes. Bull. Soc. Math. France. 90 (1962), 323–448.
  • Kietpinski, R., Simson, D., Pure homological dimensions (to appear).
  • Jensen, C. U., Les foncteurs dérives de $\underleftarrow {\lim }$ et leurs applications en théorie des modules. Springer Lecture Notes, 254, 1972.
  • Roos, J. E., Sur la décomposition bornée des objets injectifs dans les catégories de Grothendieck. c. R. Acad. Sci. Paris Sér. A−B. 266 (1968), 449–452.
  • —, Locally noetherian categories and generalized strictly linearly compact rings. Applications. Springer Lectures Notes, 92 (1969), 197–277.
  • Simson, D., On projective resolutions of flat modules. Colloq. Math. 29 (1974), 209–218.
  • Stenström, B., Purity in functor categories. J. Algebra 8 (1968), 352–361.